Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having red rash, hard cyst like lumps and feeling nausea after spider bite. What should I do?

Answered by
Dr.
Dr. Basheer Ahamed

Diabetologist

Practicing since :2006

Answered : 1583 Questions

default
Posted on Sun, 8 Dec 2013 in Medicines and Side Effects
Question: Thankyou. I think I've been bitten by a spider, but am not sure what kind? Symptoms are a red rash, what might be hard cyst like lumps. I was feeling slight nausea as well. Perhaps you can advise me as to what to do. Cheers.
doctor
Answered by Dr. Basheer Ahamed 55 minutes later
Brief Answer: Only few spiders are XXXXXXX to humans. Detailed Answer: Hello, Welcome to XXXXXXX Thanks for your query. Only few species of spiders are XXXXXXX to humans like the black widow spider and brown recluse spider. So identifying the spider plays role in treatment. You're showing some symptoms of toxicity like redness at the site and nausea. I would advise my patient to follow a few steps following a spider bite. Clean the wound and the skin around the bite using soap and water. Slow the venom's spread by tying a bandage above the bite and elevating the limbs. Apply a cloth dampened with cold water or ice. Seek immediate medical attention. Poisonous spider bite may need anti-venom medicine. Hope the answer helps you. Let me know if there is any clarification. Regards.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Basheer Ahamed 19 minutes later
Thankyou. My rash is about 2/7days old now and is situated on my right flank. I didn't notice it until yesterday. Do you suggest I seek medical attention? Any pressure on it is quite painful. Maybe I should have it seen to? What do you advise?
doctor
Answered by Dr. Basheer Ahamed 9 minutes later
Brief Answer: Seek medical help. Detailed Answer: Hello, Tenderness of the swelling indicates inflammation and may carry a risk of infection also. We have seen some late complication to spider bite in some patients. So I would strongly advise you consult your doctor and take his help. Regards.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  

Recent questions on  Rash

doctor1 MD

Good evening, I had a recent bout of what my GP described as gastro virus. Symptoms were bloating , severe cramping with constant burping and flatulence . No vomiting or diarrhoea. I had feverish feelings but no high temp. This lasted for 4 days and is thankfully almost gone. The day I went to my GP (4th day) I was developing a rash on my face and forehead . I thought it might be the stress of the previous days and nights. My GP didnt have an opinion. This has gotten somewhat worse. It is not itchy but has a burning sensation and very noticeboard. I was wondering if this might be an after effect of my stomach ailment or something else. I have been applying a mild moisturiser with no effect as yet. Thank you for any advice.

doctor1 MD

Hello, Dr. Grief. For the past 5 or 6 weeks, I have been experiencing strange rashes on certain parts of my body. I am currently taking Lialda for an inflammatory bowel condition. I ve been taking it for a bout 21/2 years. It usually goes and comes, but recently, (for about 4 days), it has appeared in the inside of my elbow bend in both arms. I took Benedryl gfor a few days, but it didn t seem to help. Then I tried the proverbial creams, with no help. I intend to make a visit to my gastrologist in another week. Do you have any advice on this type of skin rash? Jeanette F.

doctor1 MD

I have been getting dizziness in the mornings 3 or 4 times over the past month. I just got my blood pressure checked out and I am 143 over 92. I am at least 40 pounds overwieght. Additionally, I have developed some kind of rash around my neck, upper torso and forearms.

doctor1 MD

hi, i m Soumen. from last 5 month i m suffering from stomach problem. as per test report it is due to fatty leaver and bacterial infection . doctor prescribed antacid gel and 2 tablets. So I start taking it. I am taking those medicine from last 3 month. in last 20 days back i found that during swallow something is stuck in my left side of neck. i rush to doctor. Doctor suggest to take advise from ENT specialist . ENT specialist told it may be due to allergic reaction due to pills or acid discharge. he gave 7 days medicine. now 7 days also going to complete today. Now also i m feeling uncomfortable in my neck area. i insert my finger in to lower part of tongue i found few pimple kind of rashes had been generated. and my lower part of tongue also feeling some pain.

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem